Erweiterung von Linearfunktionen in linearen Räumen

G. Köthe

Mathematische Annalen (1939)

  • Volume: 116, page 719-732
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Köthe, G.. "Erweiterung von Linearfunktionen in linearen Räumen." Mathematische Annalen 116 (1939): 719-732. <>.

author = {Köthe, G.},
journal = {Mathematische Annalen},
keywords = {Functional analysis, function spaces},
pages = {719-732},
title = {Erweiterung von Linearfunktionen in linearen Räumen},
url = {},
volume = {116},
year = {1939},

AU - Köthe, G.
TI - Erweiterung von Linearfunktionen in linearen Räumen
JO - Mathematische Annalen
PY - 1939
VL - 116
SP - 719
EP - 732
KW - Functional analysis, function spaces
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.